JournalsprimsVol. 13, No. 1pp. 107–158

Algebraic Structures of Characteristics in Involutive Systems of Non-Linear Partial Differential Equations

  • Kunio Kakié

    Rikkyo University, Tokyo, Japan
Algebraic Structures of Characteristics in Involutive Systems of Non-Linear Partial Differential Equations cover
Download PDF

Cite this article

Kunio Kakié, Algebraic Structures of Characteristics in Involutive Systems of Non-Linear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 13 (1977), no. 1, pp. 107–158

DOI 10.2977/PRIMS/1195190102